# SDR SWAA060461

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,174 hours, 63,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 65C33930
- Condition: Corroded
- Location: Bs 365-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN INTERNAL DOUBLER CORRODED BETWEEN BS 365 TO BS 370, STR 28L.  REPAIRED DOUBLER PER SWA EA.
